# SDR IPXA2025021867103

- Difficulty date: January 18, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B3804913
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM, FWD CGO COMPARTMENT STA 980 LBL 74 OF MAIN DECK FLOOR STRUCTURE. (REPAIR).   I.A.W AMM 53-21-02-404-006 REV.112 INSTALL MAIN DECK CARGO FLOOR PANEL AT STA 980 LBL74 AND CONDITION CHECK NORMAL. REPAIR DAMAGE AREA I.A.W SRM 53-00-51-2R-3 REV.102 EGAT WORK SHEET NO.50054 AND UPS EO-92805-REQ1 REV.1
